# SDR KCSA202006261098

- Difficulty date: June 26, 2020
- Submitted: June 27, 2020
- Operation: Air carrier
- Aircraft: N741CK
- Make and model: Boeing 747-4H6
- Aircraft serial: 24315
- Aircraft time: 88,513 hours, 15,300 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER RUDDER HAS A 17 INCH CRACK ON INTERSPAR RIB AT RUDDER STA 146.7 UNDER PANEL 326AL
